# SDR 2023FA0000476

- Difficulty date: August 27, 2023
- Submitted: August 29, 2023
- Operation: General aviation
- Aircraft: PSCAR
- Aircraft serial: 21121
- Aircraft time: 266 hours, 517 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: UNKNOWN
- Condition: Fault Message
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: Z, N, S
- Precautionary procedure: O, H, K

## Discrepancy

AIRBUS HELICOPTERS AHD H145 D3 WEATHER RADAR SHADOWING AND SIGNAL FAILURES AIRBUS HELICOPTERS CERTIFIED AN UNWORTHY RADAR SYSTEM TO ITS H145D2D3 SERIES WITH RDR2000 AND HELIONIX PANEL CONFIGURATION. THE SYSTEM IS FAILING AND SHOWING UNWORTHY SHADOWS. H145 D2/D3 WITH RDR2000 AND HELIONIX.  RADAR SHOWS "WXR FAIL" MESSAGES THAT IS THOUGHT TO BE "LATENCY ISSUE" BETWEEN HARDWARE/SOFTWARE OF RADAR AND AVIONICS.SOFTWARE AND HARDWARE UNCOMPATIBILITY THE EVENT WILL CAUSE A MAJOR INCIDENT OR ACCIDENT WITH THIS TYPE OF AIRCRAFTS BECAUSE ITS NOT A SINGLE SERIAL NUMBER ISSUE, ITS THE MODEL/FLEET ISSUE AND ITS RECOGNIZED BY MANUFACTURER TO BE SO. ANAC/CENIPA BRAZILIAN AVIATION AND SAFETY AUTHORITIES ARE WORKING WITH HELIBRAS ON THIS MATTER, BUT THE AIRBUS H145 D3 COMES CERTIFIED WITH BILLATERAL RELATIONSHIP BETWEEN ANAC AND EASA AND THE MATTER SHOUD GO TO EASA TO TAKE ACTIONS WITH AIRBUS HELICOPTERS DEUTSCHLAND. H145 D3 WAS BROUGHT BEING UPDATED FROM BO105/BK117 CERTIFICATION AND RECEIVED A AVIONICS UPDATE CALLED HELIONIX, THAT CAME UP WITH SHADOWING PHE- NOMENA AND WXR FAIL MESSAGE COMING UP INTERMITTENTLY ON MFD.  TRIED TO WORK WITH THE OEM TO SOLVE THE PROBLEM BUT AHD BLAMES EASA FOR CERTIFICATION BUREAUCREACY AND ISSUES TO COME UP WITH A SOLUTION/UPDATE ON THE RADAR SYSTEM TO SOLVE THE SHADOWING/FAILURE PROBLEM OCURRING WITH MANY S/N'S.  ALREADY REGISTERED SAFETY ISSUE CLAIMS ON EASA/ECCAIRS2/ANAC/CENIPA ETC BUT NO FEEDBACK YET.  THIS RADAR SYSTEM WILL CAUSE ACCIDENTS ON THE BRAZILIAN FLEET AT LEAST, BECAUSE IT IS AN ISSUE OCCURRING ON MANY S/NS AND WE DONT HAVE RADAR COVERAGE IN BRAZIL SUCH AS XMWX OR NEXRAD. WE NEED TO RELY SOLELY ON AIRCRAFT EQUIPMENT AND SATELLITE IMAGES. PLEASE NOTIFY THE MANUFACTURER AHD TO EXPLAN WHY THE SYSTEM WAS CERTIFIED WITH A FAILING RADAR SOFTWARE COMMUNICATION WITH AVIONICS.
